# SDR IPXA2017071219231

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,368 hours, 12,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EVAS DAMAGED.  R & R THE EVAS IAW AMM 25-69-00. OP CHECKED GOOD.
